# SDR SWAA2021080591774

- Difficulty date: July 6, 2021
- Submitted: August 5, 2021
- Operation: Air carrier
- Aircraft: N561WN
- Make and model: Boeing 737-73V
- Aircraft serial: 32417
- Aircraft time: 53,697 hours, 34,618 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Bracket
- Condition: Cracked
- Location: R2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R-2 DOOR LOWER ACCESS PANEL # 844DZ HAS 2EA BRACKETS CRACKED MKD DOTS ; / [01] REMOVED 2EA BRACKETS FROM ACCESS PANEL 844DZ FOR R2 DOOR AS PER REF B737-7 SRM 51-40-02-0G-0 SECTION 4.; [02] VERIFIED REMOVAL OF 2 EA. BRACKETS FROM ACCESS PNL. 844DZ.; [03] LOCATED AND DRILL 2EA NEW BRACKETS FOR REPLACEMENT AT AREA NOTED ON STEP 1; AS PER REF B737-7 SRM 51-40-05-0G-0 TABLE A.; [04] VERIFIED DRILLING AND LOCATION OF 2 EA. BRACKETS ; OK TO INSTALL  2EA. BRACKETS.; [05] INSTALLED BRACKETS FOR AREA NOTED ON STEP 1; AS PER B737-7 SRM 51-40-02-0G-0. SECTION 4.; [06] VERIFIED INSTALLATION OF TWO EA. BRACKETS.; [07] REMOVED 2EA BRACKETS FROM ACCESS PANEL 844DZ FOR R2 DOOR AS PER REF B737-7 SRM 51-40-02-0G-0 SECTION 4; LOCATED AND DRILL 2EA NEW BRACKETS FOR REPLACEMENT AT AREA NOTED ON STEP 1; AS PER REF B737-7 SRM 51-40-05-0G-0 TABLE A. INSTALLED BRACKETS FOR AREA NOTED ON STEP 1; AS PER B737-7 SRM 51-40-02-0G-0. SECTION 4. AND DWG REF 411A2100.; [08] VERIFIED ALL STEPS COMPLETED.
